# SDR A6WA201644258

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 30,428 hours, 29,363 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL DURING CLIMB OUT, AT FLT LEVEL 230, 280 KNOTS FLAPS AT 0 WITH NO MOVEMENT OR SELECTION TO FLAPS.  COMPLIED WITH QRH,  MESSAGE PERSISTED. DIVERTED AND DECLARED EMERGENCY.  RESET FLAPS IAW FIM 27-50-00 AND SET FLAPS AT 20 DEGREES.
